# SDR KS12009F00000

- Difficulty date: September 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N26TC
- Make and model: Hughes 369E
- Aircraft serial: 0489E
- Engine: Allsn 250C20B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 369A8230504
- Condition: Cracked
- Location: Engine
- Part time: 375 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED EXHAUST STACK ON 9/18/2008.  ACFT TT 9927.8.  DURING ANNUAL INSPECTION FOUND A CRACK AND HAD A WELD REPAIR DONE.  9/2/2009 ACFT TT 10302.9.  DURING A 100 HR INSPECTION, FOUND ANOTHER CRACK.  REPLACED EXHAUST STACK FROM SERVICE.  (K)
